# SDR 97ZZZX3902

- Difficulty date: August 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N777JD
- Make and model: Piper PA-28R-201T
- Aircraft serial: 28R7703156
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Clamp
- Part number: 653332
- Condition: Failed
- Location: Turbo Exhaust
- Part time: 2,752 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TURBOCHARGER EXHAUST CLAMP BOLT PARTED IN-FLIGHT.  LOST EGT AND LANDING GEAR STATUS LIGHTS DUE TO 7 WIRES BEING BURNED ON FIREWALL.  WAS ABLE TO MAKE PRECAUTIONARY LANDING WITHIN 5 MINUTES AT AIRPORT.  SUBMITTER STATED PROBLEM LIKELY METAL FATIGUE DUE TO AGE AND HEAT CYCLING.  SUBMITTER RECOMMENDS THAT ALL SUCH CLAMPS IN SERVICE THIS LONG.  (20 YEARS) BE REPLACED AS SOON AS POSSIBLE.
